Journal Information

Statistics

Follow this link to access the full text of the article

Case and Research Letters
Periarticular Thenar Erythema and Onycholysis Syndrome: A Manifestation of Taxane-Induced Cutaneous Toxicity
Síndrome de eritema tenar periarticular y onicolisis: una manifestación de toxicidad cutánea por taxanos
E. Rodríguez-Lomba
Corresponding author
enriquerlomba@outlook.com

Corresponding author.
, I. Molina-López, R. Suárez-Fernández, O. Baniandrés-Rodríguez
Servicio de Dermatología, Hospital General Universitario Gregorio Marañón, Madrid, Spain
Read
3809
Times
was read the article
969
Total PDF
2481
Total HTML
359
Total EPUB
Share statistics
Article information
ISSN: 15782190
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2022 January 102 45 38 185
2021 December 96 39 16 151
2021 November 83 51 16 150
2021 October 79 64 16 159
2021 September 92 49 10 151
2021 August 136 37 12 185
2021 July 95 36 11 142
2021 June 65 44 8 117
2021 May 90 56 55 201
2021 April 216 95 18 329
2021 March 126 50 14 190
2021 February 104 47 13 164
2021 January 73 33 16 122
2020 December 67 26 6 99
2020 November 54 25 6 85
2020 October 97 21 20 138
2020 September 81 27 9 117
2020 August 54 28 8 90
2020 July 59 18 4 81
2020 June 83 43 10 136
2020 May 26 14 3 43
2020 April 24 14 7 45
2020 March 20 11 3 34
2020 February 6 0 0 6
2020 January 4 0 0 4
2019 December 4 0 0 4
2019 November 4 0 0 4
2019 October 0 0 0 0
2019 September 4 0 0 4
2019 August 4 0 0 4
2019 July 4 0 0 4
2019 June 4 0 0 4
2019 May 4 0 0 4
2019 April 3 0 0 3
2019 March 0 0 0 0
2019 February 2 0 0 2
2019 January 4 0 0 4
2018 December 3 0 0 3
2018 November 0 0 0 0
2018 October 1 0 0 1
2018 September 8 0 0 8
2018 August 0 0 0 0
2018 July 0 0 0 0
2018 June 0 0 0 0
2018 May 0 0 0 0
2018 April 0 0 0 0
2018 March 0 0 0 0
2018 February 51 4 2 57
2018 January 69 6 3 78
2017 December 67 8 6 81
2017 November 53 4 2 59
2017 October 54 7 2 63
2017 September 40 10 9 59
2017 August 65 19 4 88
2017 July 75 22 8 105
2017 June 26 16 4 46
Show all

Follow this link to access the full text of the article

Idiomas
Actas Dermo-Sifiliográficas (English Edition)

Subscribe to our newsletter

es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?